Withdrawals (Kratom)

By Seirots, Dec 20, 2010 | |
  1. “Withdrawals” or “withdrawal symptoms”, also known as
    withdrawal/abstinence syndrome, refers to a series of characteristic signs and symptoms that appear when a drug is regularly used for a long time and then suddenly discontinued or decreased in dosage.


    Withdrawal is connected to forms of physical addiction to a drug, but yet is also sometimes used incorrectly to refer to symptoms that appear after discontinuing a drug or other substance (unable to cause true physical dependence) to which one has become psychologically dependent upon.


    Withdrawal syndromes imply that the sustained, regular use of the drug has

    caused reversible adaptations within the body, which induce a form of physical

    dependency. When the drug is suddenly discontinued or decreased, these

    adaptations do not immediately disappear, and induce symptoms, which,

    depending primarily on the drug's elimination half-life, can appear within a few

    hours to several days after discontinuation.


    In some cases, withdrawal symptoms can become a serious medical issue,

    especially for benzodiazepines or alcohol dependency, which can result in

    seizures, delirium tremens and worse if not carried out properly.


    Withdrawals from opiates or opioids are known to induce sever physical

    symptoms. Yet Mitragyna speciosa Kratom withdrawals, which occur after long periods of heavy

    daily use ( not recommended), are comparable to a miniature,

    mild opiate (such as codeine) withdrawal, with much less craving or physical problems, yet

    still quite unpleasant, inducing a very strong fatigue for about four days.

    Share This Article

Comments

To make a comment simply sign up and become a member!